eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Black cohosh cause Weight gain (Weight increased)?

Summary: Weight gain is found among people who take Black cohosh, especially for people who are female, 30-39 old, also take medication Hydrochlorothiazide, and have Bone pain.

We study 217 people who have side effects while taking Black cohosh from FDA and social media. Among them, 23 have Weight gain. Find out below who they are, when they have Weight gain and more.

You are not alone: join a mobile support group for people who take Black cohosh and have Weight gain >>>

 

 

 

 

Black cohosh

Black cohosh has active ingredients of black cohosh. It is often used in menopause. (latest outcomes from 273 Black cohosh users)

Weight gain

Weight gain has been reported by people with depression, high blood pressure, bipolar disorder, pain, high blood cholesterol. (latest reports from 76,592 Weight gain patients)

On Feb, 12, 2015: 217 people reported to have side effects when taking Black cohosh. Among them, 23 people (10.60%) have Weight Gain.

Trend of Weight gain in Black cohosh reports

Time on Black cohosh when people have Weight gain * :

n/a

Age of people who have Weight gain when taking Black cohosh * :

0-12-910-1920-2930-3940-4950-5960+
Weight gain0.00%0.00%0.00%0.00%57.14%35.71%7.14%0.00%

Severity of Weight gain when taking Black cohosh ** :

n/a

How people recovered from Weight gain ** :

n/a

Top conditions involved for these people * :

  1. Bone pain (19 people, 82.61%)
  2. Hypertension (19 people, 82.61%)
  3. Metastases to bone (19 people, 82.61%)
  4. Depression (19 people, 82.61%)
  5. Breast cancer (19 people, 82.61%)

Top co-used drugs for these people * :

  1. Hydrochlorothiazide (19 people, 82.61%)
  2. Neurontin (19 people, 82.61%)
  3. Potassium chloride (19 people, 82.61%)
  4. Xanax (19 people, 82.61%)
  5. Zoladex (19 people, 82.61%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of black cohosh and weight gain on

Do you have Weight Gain while taking Black Cohosh?

You are not alone! Join a mobile support group:
- support group for people who take Black cohosh and have Weight Gain
- support group for people who take Black cohosh
- support group for people who have Weight Gain

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Black cohosh, Weight gain

You may be interested at these reviews (Write a review):

  • Complera weight gain
    Switched from Atripla to Complera about 4 months ago due to neuronal toxicity. Started Complera and gained over twenty pounds in a month and continue to gain. I have always been thin with a very high metabolism. Now I have to watch ever single thing I eat.
  • Terbinafine hydrochloride
    I would not reccomend this at all. I was described this drug 6months ago. Bad side effects still ongoing rapid weight gain and water retention in putting on 2 stone in less than 6months. No menstrual in ya year Bloatingin the face arms legs and gut. Been to the doctors said nothing can be done so how much longer can you put up with ffeeling like this.should not be prescribed. Makes you feel dreadfull.
  • Lyrica varied widely
    I was prescribed Lyrica for treatment of chronic pain. It was ineffective, but it knocked out the symptoms of interstitial. However, it also caused rapid weight gain (I went from 110 to 130 lbs. in just a few weeks) and my ankles started to swell. The pain doctor advised me to discontinue the drug, but the urologist suggested lowering the dose. I did, and the swelling went down. I weighed myself daily and watched what I ate, and my weight returned to normal within a month. Subsequently, I continued taking the lower dose and had no further problems. Then I developed severe spinal stenosis, and my dosage of Lyrica was increased to six 75 capsules daily, in addition to 480 mg of morphine sulphate. I tolerated the Lyrica well. After surgery, however, my ankles began to swell again, and although I didn't have a problem with weight gain, I developed a bright red rash from ankles to knees. I dropped the dosage of Lyrica to 50 mg twice daily, and had no further side effects. The rash simply disappeared, with no damage to the skin. Following the surgery, I was able to titrate off morphine completely. I continue to take Lyrica twice daily. It doesn't seem to affect pain (I still ache a bit, as I have degenerative changes in all joints) but it does dampen peripheral neuropathy, which I experience both in my toes and balls of my feet. It also dampens the neuropathy in my forehead, where I had four surgeries to remove a malignant melanoma. I have had no side effects other than those mentioned, and find it interesting the I could tolerate a high dosage of Lyrica prior to surgery, but after surgery could not, and that adverse side effects varied not only with the dosage but with my own physical condition. I don't find it to be highly effective in treating neuropathy, but it does still the tingling enough to let me sleep and take my mind off the condition.
  • Crestor side effects (1 response)
    I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.
  • Depo provera overdose
    Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.

More reviews for: Black cohosh, Weight gain

Comments from related studies:

  • From this study (4 years ago):

  • I have been told by a pharmacist that I should not take any peri/menopausal supplements while on my anti-depressants. As my menopausal symptoms increased to the point of affecting my daily activites, I had decided to take Estroven OTC anyway (I had not talked to my doctor about my 'amendment'). My night sweats were surprisingly under control (that night), however, I find myself to be EXTREMELY tired during the day (constantly feeling the need to nap). I had only been on the Penicillin for a couple of days, so I'm not sure if the fatigue is from this or a combination of all of the drugs I am taking...still looking for answers.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.